# SDR AALA20110116DFW05

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 48,878 hours, 6,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR FORWARD EXIT IDENTIFIER INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 2 DOOR FORWARD EXIT IDENTIFIER.  OPS CHECK NORMAL.
